# SDR IPXA2022081785346

- Difficulty date: August 2, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLH WING L/E BEADED DOUBLER CRACK BETWEEN STA.XOS=768 AND XOS=772.REPAIRED LH WING L/E CRACKED BEADED DOUBLER BETWEEN STA.XOS=768-XOS=772 IAW SRM 57-40-02 REPAIR 15,FOR 205 REV 69 (MAJOR).
